MAUDE Adverse Event Report: DENTIUM CO., LTD NR LINE; DENTAL IMPLANT

DENTIUM CO., LTD NR LINE; DENTAL IMPLANT
Model Number GFX3013S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Post Operative Wound Infection (2446); Inadequate Osseointegration (2646)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to osseointegration failure approximately 1 month 10 days after initial implant placement.Bone quality around the area was type i, and oral hygiene around the implant was good.During the surgery, local infection was reported.The patient will require another surgical intervention.

Brand Name
NR LINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM CO., LTD
76, changyong-daero
256 beongil yeontong-gu
suwon-si, gyeoggido 16229
KS  16229
MDR Report Key12351722
Report Number3005503242-2021-00109
Device Sequence Number4191480
Product Code DZE
UDI-Device Identifier08809460302370
UDI-Public08809460302370
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberGFX3013S
Device Catalogue NumberGFX3013S
Device Lot Number201610040089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR